# SDR 01252006A

- Difficulty date: January 19, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N243CJ
- Make and model: Beech 1900D
- Aircraft serial: UE43
- Aircraft time: 20,480 hours, 31,719 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR INDICATOR LIGHT FAILED TO ILLUMINATE WHEN GEAR SELECTED DOWN, RED HANDLE LIGHT STAYED ON (UPON LANDING GREEN LIGHT CAME ON, RED LIGHT WENT OUT.)  REMOVED AND REPLACED NOSE GEAR DOWN LOCK SWITCH PN 100-381006-1, RIGGING AND OPS CHECK GOOD IAW 32-60-01.
